Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 18, NWS Jacksonville, FL

February 18, 200710 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Feb 18, 2007, 2:41 AM EST for 10 counties in Georgia; 7 counties in Florida. It took effect at Feb 18, 2007, 1:50 PM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 2:41 AM EST (07:41 UTC)
In effect from
Feb 18, 2007, 1:50 PM EST
Expired
Feb 19, 2007, 7:00 PM EST
In force
29 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 180741
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 AM EST SUN FEB 18 2007

FLZ020>025-030>032-035>037-040-182200-
/O.UPG.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/
/O.NEW.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
/O.CON.KJAX.FW.W.0017.070218T1600Z-070219T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
241 AM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY FOR 
LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CONTINUED THE RED
FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR MONDAY...WHICH
IS IN EFFECT FROM 11 AM TO 7 PM EST. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT FOR TODAY.

TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A
FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE
AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED
AGAIN FOR 4 TO 7 HOURS THIS AFTERNOON...WITH GUSTY NORTHWEST WINDS
AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH.

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY
MONDAY AFTERNOON ACROSS NORTHEAST FLORIDA FOR 6 TO 8 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED
20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

FLZ033-038-182200-
/O.CON.KJAX.FW.W.0017.070218T1600Z-070219T0000Z/
/O.CON.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/
ST JOHNS-FLAGLER-
241 AM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY EVENING. 

TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A
FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE
AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED
AGAIN FOR 4 TO 6 HOURS THIS AFTERNOON...WITH GUSTY NORTHWEST WINDS
AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH.

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY
MONDAY AFTERNOON ACROSS NORTHEAST FLORIDA FOR 4 TO 6 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED
20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ132>136-149>154-162>166-182200-
/O.CON.KJAX.FW.W.0017.070218T1700Z-070218T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
241 AM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON FOR BREEZY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

TODAY...STRONG HIGH PRESSURE WILL BUILD INTO THE AREA FOLLOWING A
FAST FRONTAL PASSAGE. A COOL AND DRY AIRMASS WILL MOVE OVER THE
AREA ONCE AGAIN. CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED
IN CONCERT WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH
GUSTS OF 25 TO 30 MPH.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN SUSTAINED SURFACE
WINDS REACH OR EXCEED 20 MPH OR CONSISTENTLY GUST TO 25 MPH OR
HIGHER AND SURFACE FUELS ARE DRY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

ENYEDI
7 follow-up statements
000 
WWUS82 KJAX 181850
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EST SUN FEB 18 2007

FLZ033-038-190000-
/O.UPG.KJAX.FW.A.0022.070219T1600Z-070220T0000Z/
/O.EXA.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
/O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/
ST JOHNS-FLAGLER-
150 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR NORTHEAST FLORIDA FOR LOW RH VALUES AND GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY 
FOR INLAND SECTIONS OF ST. JOHNS AND FLAGLER COUNTIES
FOR LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING FOR INLAND SECTIONS OF ST. JOHNS AND FLAGLER COUNTIES...
WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ENTIRE
NORTHEAST FLORIDA.

CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS
THIS AFTERNOON...WITH MINIMUM RH VALUES AROUND 25 PERCENT. IN
ADDITION...GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS
OF 25 TO 30 MPH WILL PERSIST THROUGH THE AFTERNOON.

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY
LATE MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM
RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

FLZ020>025-030>032-035>037-040-190000-
/O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/
/O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
150 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES AND STRONG WINDS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY.

CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS
THIS AFTERNOON...WITH MINIMUM RH VALUES AROUND 25 PERCENT. IN
ADDITION...GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS
OF 25 TO 30 MPH WILL PERSIST THROUGH THE AFTERNOON.

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY
LATE MONDAY MORNING ACROSS NORTHEAST FLORIDA FOR 6 TO 8 HOURS.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE...OR WHEN MINIMUM
RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-182300-
/O.CON.KJAX.FW.W.0017.000000T0000Z-070218T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
150 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES AND
GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

MINIMUM RELATIVE HUMIDITIES AROUND 25 PERCENT ARE EXPECTED IN
CONCERT WITH GUSTY NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS
OF 25 TO 30 MPH.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN SUSTAINED SURFACE
WINDS REACH OR EXCEED 20 MPH OR CONSISTENTLY GUST TO 25 MPH OR
HIGHER AND SURFACE FUELS ARE DRY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
ECZ
000 
WWUS82 KJAX 182309
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EST SUN FEB 18 2007

GAZ132>136-149>154-162>166-190015-
/O.EXP.KJAX.FW.W.0017.000000T0000Z-070218T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
609 PM EST SUN FEB 18 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

FLZ020>025-030>033-035>038-040-190015-
/O.CON.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/
/O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
609 PM EST SUN FEB 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...

CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED TO CONTINUE THROUGH
7 PM THIS EVENING. IN ADDITION...NORTHWEST WINDS OF AROUND 15 MPH
WILL PERSIST THROUGH THE EARLY EVENING.

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE
MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS.

$$

CARROLL
000 
WWUS82 KJAX 190014
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EST SUN FEB 18 2007

FLZ020>025-030>033-035>038-040-191215-
/O.EXP.KJAX.FW.W.0017.000000T0000Z-070219T0000Z/
/O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
714 PM EST SUN FEB 18 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
MONDAY...

MONDAY...A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA.
RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE
MONDAY MORNING AWAY FROM THE COAST FOR 4 TO 6 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

CARROLL
000 
WWUS82 KJAX 190830
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 AM EST MON FEB 19 2007

GAZ132>135-149>151-162-163-192300-
/O.EXB.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
330 AM EST MON FEB 19 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA DUE TO AN
EXTENDED PERIOD OF LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE
HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS
INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS
FOR 4 TO 5 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

FLZ020>025-030>033-035>038-040-192300-
/O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
330 AM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING ACROSS INLAND SECTIONS OF NORTHEAST FLORIDA
DUE TO AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY...

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE
HUMIDITY IS EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING
ACROSS AREAS WEST OF INTERSTATE 95 AND REMAIN AT CRITICAL LEVELS
FOR 4 TO 6 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

MKT
000 
WWUS82 KJAX 191409 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
909 AM EST MON FEB 19 2007

GAZ136-152-164-192300-
/O.EXA.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/
WAYNE-BRANTLEY-CHARLTON-
909 AM EST MON FEB 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE
HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS
INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS
FOR 4 TO 5 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

FLZ020>025-030>033-035>038-040-200000-
/O.CON.KJAX.FW.W.0018.070219T1600Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
909 AM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE
HUMIDITY IS EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING
ACROSS AREAS WEST OF INTERSTATE 95 AND REMAIN AT CRITICAL LEVELS
FOR 4 TO 6 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ132>135-149>151-162-163-192300-
/O.CON.KJAX.FW.W.0018.070219T1700Z-070219T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
909 AM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. THE RELATIVE
HUMIDITY IS EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON ACROSS
INLAND AREAS OF SOUTHEAST GEORGIA AND REMAIN AT CRITICAL LEVELS
FOR 4 TO 5 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

TRABERT/HESS
000 
WWUS82 KJAX 191826 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EST MON FEB 19 2007

FLZ020>025-030>033-035>038-040-200000-
/O.NEW.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/
/O.CON.KJAX.FW.W.0018.000000T0000Z-070220T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
126 PM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR ALL OF NORTHEAST FLORIDA DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON DUE TO
POSSIBLE LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT ACROSS ALL OF
NORTHEAST FLORIDA WEST OF INTERSTATE 95 THROUGH SUNSET TODAY.

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE
HUMIDITIES BELOW 35 PERCENT WILL BE POSSIBLE TUESDAY AFTERNOON FOR
ABOUT 3 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10
TO 15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF SOUTHWEST WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-192300-
/O.CON.KJAX.FW.W.0018.000000T0000Z-070219T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
126 PM EST MON FEB 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

RELATIVE HUMIDITIES WILL REMAIN BELOW 25 PERCENT ACROSS ALL OF
INLAND SOUTHEAST GEORGIA WEST OF HIGHWAY 301 THROUGH THE LATE
AFTERNOON HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

HESS
000 
WWUS82 KJAX 200010
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EST MON FEB 19 2007

FLZ020>025-030>033-035>038-040-201215-
/O.EXP.KJAX.FW.W.0018.000000T0000Z-070220T0000Z/
/O.CON.KJAX.FW.A.0023.070220T1700Z-070220T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
710 PM EST MON FEB 19 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO POSSIBLE
LONG DURATIONS OF LOW RH...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT TUESDAY AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE FORECAST AREA. RELATIVE
HUMIDITIES BELOW 35 PERCENT WILL BE POSSIBLE TUESDAY AFTERNOON FOR
ABOUT 3 TO 5 HOURS AND WILL BE COMBINED WITH SOUTHWEST WINDS OF 10
TO 15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING.

$$

PP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 17, 8:35 PM EST, 6 hours 6 minutes earlier.

Area forecast discussion, Feb 17, 8:35 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EST SAT FEB 17 2007

.UPDATE...UPPER SHORTWAVE TROUGH MOVING INTO THE SE WITH SHOWER
ACTIVITY DEVELOPING ALONG AND AHEAD OF COLD FRONT FROM CENTRAL GA
INTO SE AL AND THE FLORIDA PANHANDLE. 00Z SOUNDINGS SHOW AIRMASS IS
DRY BUT COLD TEMPERATURES ALOFT IS PRODUCING ELEVATED INSTABILITY.
WILL UP POPS OVER SE GA TO LOW END CHANCE CATEGORY TONIGHT.

.AVIATION...CLOUDS WILL INCREASE THIS EVENING BUT CIGS EXPECTED TO
REMAIN ABOVE 3000 FEET SO VFR CONDITIONS WILL CONTINUE THROUGH
SUNDAY. STRONG WINDS JUST ABOVE SURFACE WILL PRODUCE LOW LEVEL WIND
SHEAR TONIGHT AND IS INDICATED IN TAFS.

&&

.MARINE...SOUTHWEST WINDS NOW INCREASING AS FRONT APPROACHES. WIND
WILL SHIFT TO THE NORTHWEST AFTER MIDNIGHT AND INCREASE. GALE FORCE
GUSTS EXPECTED OVER OFFSHORE WATERS LATE. CURRENT FORECAST HAS
SITUATION COVERED.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 7 PM EST SUNDAY FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     CLAY-DUVAL-NASSAU-PUTNAM-ALACHUA-BAKER-BRADFORD-COLUMBIA-
     GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

GA...RED FLAG WARNING FROM 12 PM TO 6 PM EST SUNDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM MIDNIGHT SUNDAY NIGHT TO 11 AM EST
     MONDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     GALE WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT EST SUNDAY NIGHT
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 AM EST MONDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

MZ/SC

......PREVIOUS DISCUSSSION......

.SHORT TERM...
CLIPPER MOVING THROUGH THE OHIO RIVER VALLEY WILL APPROACH THE
EAST COAST TONIGHT WITH A QUICK ARCTIC BLAST HITTING US SUNDAY
NIGHT INTO MONDAY. WITH MIN TEMPS DROPPING INTO THE MID 20S IN
INTERIOR SOUTHEAST GEORGIA SUNDAY NIGHT WE MAY NEED TO EXTEND THE
FREEZE WATCH INTO SOUTHEAST GEORGIA. FOR NOW WILL HOLD OFF AND LET
THE NEXT SHIFT TAKE A LOOK AT THE SITUATION. OTHERWISE WILL SEE AN
INCREASE IN CLOUDINESS TONIGHT AND WITH A FEW SHOWERS POPPING UP
ALONG THE FRONTAL SYSTEM INTO EARLY SUNDAY.

.LONG TERM...
HIGH PRESSURE BUILDS INTO THE AREA WITH DRY CONDITIONS AND LOW
AFTERNOON RELATIVE HUMIDITIES INTO MONDAY. THE NEXT FRONT DRIVES
THROUGH THE REGION ON WEDNESDAY WITH A GOOD CHANCE OF
PRECIPITATION. THE FRONT WILL GO QUASI-STATIONARY IN THE AREA
THROUGH FRIDAY. WEATHER ACROSS THE COUNTRY LOOKS VERY INTERESTING
NEXT WEEKEND...STAY TUNED

&&

.AVIATION...VFR CONDITIONS THROUGH 03Z...WITH TEMPO GROUPS FOR
MVFR CONDITIONS FROM 03Z-139Z AS OCCASIONAL CEILINGS AROUND 3 KFT
WILL LIKELY ACCOMPANY FRONTAL SYSTEM. HAVE INCLUDED LLWS FOR ALL TAF
SITES AFT 03Z.

&&

.MARINE...WILL CONTINUE GALE WARNING FOR OUR OFFSHORE LEGS BEGINNING
MIDNIGHT EST DUE TO FREQUENT GUSTS TO GALE FORCE WITH SCA CONDITIONS
DEVELOPING IN OUR NEAR SHORE LEGS. IN FACT...THESE CONDITIONS WILL
PERSIST THROUGH SUNDAY EVENING...WITH GRADUAL IMPROVEMENT INTO EARLY
NEXT WEEK AS POST-FRONTAL HIGH SETTLES INTO THE LOCAL AREA.

&&

.FIRE WEATHER...RED FLAG WARNINGS THROUGH THIS AFTERNOON/EARLY
EVENING WITH ANOTHER RED FLAG EVENT SUNDAY FOLLOWING ANOTHER
STRONG COLD FRONTAL PASSAGE. HAVE MAINTAINED FIRE WEATHER WATCH
MONDAY AFTERNOON FOR NORTHEAST FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  33  50  26  59 /  10   0   0   0
SSI  34  55  28  53 /  20   0   0   0
JAX  37  56  26  58 /  30   0   0   0
SGJ  36  53  31  55 /  40   0   0   0
GNV  35  56  25  62 /  30   0   0   0
OCF  36  56  27  62 /  40   0   0   0

&&
Hazardous weather outlook, Feb 17, 6:15 PM EST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EST SAT FEB 17 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
615 PM EST SAT FEB 17 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...GALE WARNING FOR THE OFFSHORE COASTAL WATERS LATE TONIGHT
THROUGH SUNDAY EVENING...

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS LATE
TONIGHT. SEE THE LATEST COASTAL WATERS FORECAST AND MARINE WEATHER
STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...FREEZE WATCH FOR PORTIONS OF NORTHEAST FLORIDA SUNDAY NIGHT AND
MONDAY MORNING...

A GALE WARNING WILL CONTINUE FOR THE OFFSHORE COASTAL WATERS THROUGH
SUNDAY EVENING. SEE THE LATEST COASTAL WATERS FORECAST AND MARINE
WEATHER STATEMENT FOR DETAILS.

GUSTY NORTHWEST WINDS UP TO 30 MPH ARE LIKELY ON SUNDAY AND A LAKE
WIND ADVISORY MAY BE NEEDED.

A FREEZE IS POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY MORNING AS
ANOTHER CANADIAN AIRMASS MOVES INTO THE AREA...AND A FREEZE WATCH
HAS BEEN ISSUED FOR PARTS OF NORTHEAST FLORIDA.

DRY CONDITIONS WILL PERSIST SUNDAY AND INTO MONDAY WHICH WILL
INCREASE THE FIRE DANGER. HUMIDITIES ARE EXPECTED TO INCREASE BY MID
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

CARROLL

In the hours before

Special weather statement, Feb 18, 1:52 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 AM EST SUN FEB 18 2007

FLZ040-180730-
MARION-
152 AM EST SUN FEB 18 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
SMALL HAIL VALID UNTIL 230 AM EST...

AT 152 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 5 MILES WEST OF ANTHONY...OR 6 MILES NORTHWEST
OF OCALA...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND OCALA...SPARR...CITRA...ANTHONY...BURBANK...LYNNE...FORT
MCCOY...JUNIPER SPRINGS AND SALT SPRINGS THROUGH 230 AM EST. HAIL UP
TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED AS WELL AS GUSTY WINDS
TO AROUND 30 TO 40 MPH. MINOR DAMAGE IS POSSIBLE FROM THIS STORM.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:37 PM ESTFreeze WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Echols and 2 more17 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.